PIER Letters
 
Progress In Electromagnetics Research Letters
ISSN: 1937-6480
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 46 > pp. 83-87

REPLY TO THE ``COMMENT ON `FRINGE WAVES IN AN IMPEDANCE HALF-PLANE'"

By H. D. Basdemir

Full Article PDF (150 KB)

Abstract:
In [1], Hacivelioglu and co-authors criticize my paper, named ``Fringe waves in an impedance half-plane" [2]. Unfortunately, the general scenario of the criticisms is based on misconceptions and lack of basic knowledge in the diffraction theory. Below we give our detailed rebuttals on their comments.

Citation:
H. D. Basdemir, "Reply to the ``Comment on `Fringe Waves in an Impedance Half-Plane'"," Progress In Electromagnetics Research Letters, Vol. 46, 83-87, 2014.
doi:10.2528/PIERL14052107

References:
1. Hacivelioglu, F., L. Sevgi, and P. Y. Ufimtsev, "Comments on `Fringe waves in an impedance half-plane'," Progress In Electromagnetics Research Letters, Vol. 46, 79-81, 2014.
doi:10.2528/PIERL13102504

2. Basdemir, H. D., "Fringe waves in an impedance half-plane," Progress In Electromagnetics Research, Vol. 138, 571-584, 2013.
doi:10.2528/PIER13030412

3. Umul, Y. Z., "Equivalent functions for the Fresnel integral," Opt. Express, Vol. 13, 8469-8482, 2005.
doi:10.1364/OPEX.13.008469

4. Keller, J. B., "Geometrical theory of diffraction," J. Opt. Soc. Am., Vol. 52, 116-130, 1962.
doi:10.1364/JOSA.52.000116

5. Kouyomjian, R. G. and P. H. Pathak, "A uniform geometrical theory of diffraction for an edge in a perfectly conducting surface," Proc. IEEE, Vol. 62, 1442-1461, 1974.

6. Volakis, J. L., "A uniform geometrical theory of diffraction for an imperfectly conducting half-plane," IEEE Trans. Antennas Propag., Vol. 34, 172-180, 1986.
doi:10.1109/TAP.1986.1143808

7. Hacivelioglu, F., L. Sevgi, and P. Y. Ufimtsev, "On the modified theory of physical optics," IEEE Trans. Antennas Propag., 1-5, 2013.

8. Umul, Y. Z., "Modified theory of physical optics," Opt. Express, Vol. 12, 4959-4972, 2004.
doi:10.1364/OPEX.12.004959

9. Umul, Y. Z., "Modified diffraction theory of Kirchhoff," J. Opt. Soc. Am. A, Vol. 25, 1850-1860, 2008.
doi:10.1364/JOSAB.25.001850

10. Umul, Y. Z., "Fringe waves radiated by a half-plane for the boundary conditions of Neumann," Appl. Phys. B, Vol. 93, 885-889, 2008.
doi:10.1007/s00340-008-3240-y

11. Umul, Y. Z., "Fringe waves in wedge diffraction," Optik, Vol. 123, 217-222, 2012.
doi:10.1016/j.ijleo.2011.04.005


© Copyright 2010 EMW Publishing. All Rights Reserved